Computational aspects of the maximum diversity problems
Ghosh, J. B.
Operations Research Letters
Ghosh, J. B. (1996). Computational aspects of the maximum diversity problem. Operations Research Letters, 19(4), 175-181.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/10887
We address two variations of the maximum diversity problem which arises when m elements are to be selected from an n-element population based on inter-element distances. We study problem complexity and propose randomized greedy heuristics. Performance of the heuristics is tested on a limited basis.
- Department of Management